# SDR SWAA2021052876193

- Difficulty date: May 24, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 75,172 hours, 44,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Pulled
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194E HAS SEVERAL HOLES WHERE THE SCREW HAS PULLED THROUGH THE COUNTER SINKS. ; / INSTALLED PNL PER AMM 53-51-21
